Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AcneDepress

Hardcore severe acne, 2.5 months with accutane. *Pictures*

Hi.

I don't know why im writing this, but I guess I just wanna share...

I suffer from severe cystic acne. It's now been 2,5 months with accutane, and what I experience is that I have gotten a lot of red marks from the cysts - obviously I guess.

I have read some threads about it. Baking soda etc.

When I touch and feel my skin its feels like a lot of these "bumps" have dissapeared, though it still looks soooo bad with all these red marks and redness.

What do you suggest that I do? Is it suggestable to use baking soda whilst on tane?

and what do you generally think of my appearence, has it gotten better?

Here's the picture: http://img187.imageshack.us/img187/5231/org2ln4.jpg

Im sorry for all the censorship, but I suffer from paronoa, and would like to be anonymous. I wish I had the strength to not care, should I be recognized. PM me if you want a non-edited picture of how I look.

Have a very nice day ladies and gentlemen.

Share this post


Link to post
Share on other sites

def great results! your acne has diminished and the red marks are fading

I wouldnt use the baking soda while on tane since ur skins sensitive on the drug. Just give it time. Red marks suck but they will fade! My advice would be just let tane do its thing

Share this post


Link to post
Share on other sites

WOW good for you!!!! Those redmarks will fade in time....I wouldn't use baking soda while on accutane. Just let time heal them, then when you get off accutane you can discuss options with your doctor.

Share this post


Link to post
Share on other sites

great improvement. like others said time will make them disappear, i also use 100% aloe vera gel which is supposed to help. also my derm told me that red marks will fade more after you come off of accutane because of the effects of the drug

Share this post


Link to post
Share on other sites

Wow thats a good improvement... I'm on my 2nd month right now and all I see is my skin worsening... It sucks...

Share this post


Link to post
Share on other sites

wow nice improvement dude...i'm about 7 weeks in and using baking soda, it's alright if ur skin isnt sensitive to it, i just applied a tiny amount to see if my skin reacts, and it didnt. and yeh, it is fading the red marks pretty well :)

Share this post


Link to post
Share on other sites

Hey everybody

Im glad that you think it has gotten better ! Gives me the courage to keep on.

I have been on a 40 mg dosage, though my derm told me to only do 20mg... I started with 40mg from day one, felt so down, didnt want to start out with 20mg, and risk getting no results!

Have a nice day, my brothers in arms!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×